Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Attracteur global")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 370

  • Page / 15

Export

Selection :

  • and

Global attractor for a class of Kirchhoff modelsYANG ZHIJIAN; JIN BAOXIA.Journal of mathematical physics. 2009, Vol 50, Num 3, issn 0022-2488, 032701.1-032701.29Article

Existence of global attractors for the Benjamin-Bona-Mahony equation in unbounded domainsBIXIANG WANG; FUSSNER, Daniel W; CHENGGENG BI et al.Journal of physics. A, Mathematical and theoretical (Print). 2007, Vol 40, Num 34, pp 10491-10504, issn 1751-8113, 14 p.Article

Attractor of dissipative radially symmetric Zakharov equations outside a ballYONGSHENG LI; BOLING GUO.Mathematical methods in the applied sciences. 2004, Vol 27, Num 7, pp 803-818, issn 0170-4214, 16 p.Article

Asymptotic behavior of the global attractors to the boussinesq system for rayleigh-bénard convection at large prandtl numberXIAOMING WANG.Communications on pure and applied mathematics. 2007, Vol 60, Num 9, pp 1293-1318, issn 0010-3640, 26 p.Article

Global attractivity of the recursive sequence xn+1 = (α - βxn-1)/(γ + xn)EL-OWAIDY, H. M; AHMED, A. M; ELSADY, Z et al.Applied mathematics and computation. 2004, Vol 151, Num 3, pp 827-833, issn 0096-3003, 7 p.Article

Global periodic attractor for strongly damped wave equations with time-periodic driving forceHONGYAN LI; SHENGFAN ZHOU; FUQI YIN et al.Journal of mathematical physics. 2004, Vol 45, Num 9, pp 3462-3467, issn 0022-2488, 6 p.Article

Global attractors for weighted p-Laplacian equations with boundary degeneracySHAN MA; HONGTAO LI.Journal of mathematical physics. 2012, Vol 53, Num 1, issn 0022-2488, 012701.1-012701.8Article

Shape of global attractors in topological spacesGIRALDO, A; MORON, M. A; RUIZ DEL PORTAL, F. R et al.Nonlinear analysis. 2005, Vol 60, Num 5, pp 837-847, issn 0362-546X, 11 p.Article

Global attractors and their Hausdorff dimensions for a class of Kirchhoff modelsYANG ZHIJIAN.Journal of mathematical physics. 2010, Vol 51, Num 3, issn 0022-2488, 032701.1-032701.17Article

Parametrization of global attractors, experimental observations, and turbulenceROBINSON, James C.Journal of Fluid Mechanics. 2007, Vol 578, pp 495-507, issn 0022-1120, 13 p.Article

Existence and finite dimensionality of the global attractor for evolution equations on unbounded domainsABERGEL, F.Journal of differential equations (Print). 1990, Vol 83, Num 1, pp 85-108, issn 0022-0396, 24 p.Article

A global attractor and stationary solutions for a reaction-diffusion system arising from climate modelingHETZER, G; SCHMIDT, P. G.Nonlinear analysis. 1990, Vol 14, Num 11, pp 915-926, issn 0362-546XArticle

A non-autonomous two-phase flow model with oscillating external force and its global attractorTACHIM MEDJO, T.Nonlinear analysis. 2012, Vol 75, Num 1, pp 226-243, issn 0362-546X, 18 p.Article

Global attractivity in the recursive sequence xn+1 = (α - βxn)/(γ - xn-1)YAN, Xing-Xue; LI, Wan-Tong.Applied mathematics and computation. 2003, Vol 138, Num 2-3, pp 415-423, issn 0096-3003, 9 p.Article

On the recursive sequences xn+1 = -αxn-1/β±xnEL-OWAIDY, H. M; AHMED, A. M; MOUSA, M. S et al.Applied mathematics and computation. 2003, Vol 145, Num 2-3, pp 747-753, issn 0096-3003, 7 p.Article

Global attractivity in a second-order nonlinear difference equationKOCIC, V. LJ; LADAS, G.Journal of mathematical analysis and applications. 1993, Vol 180, Num 1, pp 144-150, issn 0022-247XArticle

Attractors for wave equations with nonlinear dissipation and critical exponentFEIREISL, E.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1992, Vol 315, Num 5, pp 551-555, issn 0764-4442Article

Global attractor for a model of extensible beam with nonlinear damping and source termsTO FU MA; NARCISO, Vando.Nonlinear analysis. 2010, Vol 73, Num 10, pp 3402-3412, issn 0362-546X, 11 p.Article

Global attractors for plate equations with critical exponent in locally uniform spacesGAOCHENG YUE; CHENGKUI ZHONG.Nonlinear analysis. 2009, Vol 71, Num 9, pp 4105-4114, issn 0362-546X, 10 p.Article

Attractors for Gradient Flows ofNonconvex Functionals and ApplicationsROSSI, Riccarda; SEGATTI, Antonio; STEFANELLI, Ulisse et al.Archive for rational mechanics and analysis. 2008, Vol 187, Num 1, pp 91-135, issn 0003-9527, 45 p.Article

On the global attraction for the generalized Liénard equationLIQIN ZHAO.Journal of mathematical analysis and applications. 2007, Vol 329, Num 2, pp 1118-1126, issn 0022-247X, 9 p.Article

Trajectory and global attractors for evolution equations with memoryCHEPYZHOV, V. V; GATTI, S; GRASSELLI, M et al.Applied mathematics letters. 2006, Vol 19, Num 1, pp 87-96, issn 0893-9659, 10 p.Article

Stability of the recursive sequence xn+1 = (α - βxn)/(γ + xn-1)ABOUTALEB, Mona T; EL-SAYED, M. A; HAMZA, Alaa E et al.Journal of mathematical analysis and applications. 2001, Vol 261, Num 1, pp 126-133, issn 0022-247XArticle

Dynamical behavior in coupled systems of J-J typeQIAN MIN; SHEN WENXIAN; ZHANG JINYAN et al.Journal of differential equations (Print). 1990, Vol 88, Num 1, pp 175-212, issn 0022-0396, 38 p.Article

A strong global attractor for the 3D wave equation with displacement dependent dampingKHANMAMEDOV, A. Kh.Applied mathematics letters. 2010, Vol 23, Num 8, pp 928-934, issn 0893-9659, 7 p.Article

  • Page / 15